TRT Weight gain?
- 02-11-2013, 10:08 PM
TRT Weight gain?
First confession: My diet is not where it needs to be. That said, before starting TRT my weight was fairly consistent. The positives are there from the TRT, much better "feeling of well being", improved sex drive/interest, gains in the gym. But, my appetite seems to be much better than I really want it to be. Has anyone else experienced this? What did you do to turn it around?
- 02-12-2013, 02:28 AM
- 02-12-2013, 06:29 AM
Hmm. I used Androgel for about 2 years and my weight/appetite didnt really fluctuate. Now that I've switched to test cyp injections appetite has really increased and it didnt take long for the weight to follow. The obvious answer is "Quit eating so much, fat boy" or eat cleaner... Thanks for the input.
02-12-2013, 10:26 AM
- 5'11" 213 lbs.
- Join Date
- Nov 2008
- Rep Power
- Lv. Percent
I think it has increased my appetite somewhat, but I was also vitamin D deficient when I started TRT and I think correcting that has helped some too.
Sent from my iPhone
Remember why you started.
02-12-2013, 10:48 AM
You may also have water retention from the TRT causing a weight gain...
02-12-2013, 10:55 AM
What options are there to combat water retention, if that is part of it? Thanks
02-12-2013, 11:18 AM
02-12-2013, 11:28 AM
That raises more questions then. What signs, other than lab tests, would indicate high e2? Our insurance changed Jan 1 and pretty much anything outside of a heart attack is out of pocket now, including meds.
02-12-2013, 08:56 PM
The main symptom I had of high e2 was weight gain especially in the first days after an injection which then tapered back to my usual weight after about a week. This was when I was prescribed 200 ml of test cyp every two weeks; changing the regime to 100 ml/week seems to have greatly reduced the weight gain issue, though I still go up a few pounds by the second day after an injection.
02-13-2013, 09:19 PM
That's where my dosage started and when my labs didnt show enough rise he upped it to 300 every 2 weeks. I modified it to 150 once a week and could almost immediately tell a difference in the mood peaks and valleys. This is with .5 mg anastrozole the day of the shot. I may drop it back to 100 mg every week to see if it makes a difference. I was liking the results in the gym, but am not liking the extra pounds. I'm cleaning up the diet for Lent too, so together that may help out. Thanks to all for the input!
Similar Forum Threads
- By custom in forum SupplementsReplies: 34Last Post: 06-03-2014, 05:33 PM
- By TheLabRat in forum AnabolicsReplies: 5Last Post: 02-26-2004, 12:37 PM
- By Squiboy in forum General ChatReplies: 0Last Post: 01-21-2004, 01:45 AM
- By windwords7 in forum Weight LossReplies: 1Last Post: 07-30-2003, 09:11 PM
- By SHOT in forum Weight LossReplies: 8Last Post: 05-07-2003, 04:28 PM